Some may experience an intensifying of the symptoms of the condition for which they’re being treated. For example, someone using CAM to treat eczema may notice that eczema gets noticeably worse after starting treatment.



Related posts:


The healing crisis is believed to be caused by elimination of toxins or waste products from your body in response to treatment. It’s viewed as a natural part of your body’s healing process. However, scientific research to support this mechanism is very scarce.

The signs and symptoms of a healing crisis appear to vary from person to person. Generally, you may see them described as flu-like or as a general feeling of unwellness.

After an antibiotic treatment, many, if not most people, will suffer from SIBO (small intestinal bacterial overgrowth), Crohn’s disease, irritable bowel syndrome, and many other new diagnoses, as a result of losing your protection against the bad bacteria and inflammation. And, while a modern, stronger antibiotic therapy kills more bad bacteria, it is also much harsher against your gut’s microbiome. And other drug medications also take a toll on the microbiome, including over the counter NSAID pain relievers, such as Aleve and aspirin, and anelgesic acetaminophen.

A 2015 study of homeopathy found that 26 percent of participants had worsening symptoms after starting treatment. Out of this group, it was determined that two-thirds were having a healing crisis while one-third were experiencing an adverse effect.




The most important advice in relation to the Herxheimer reaction is to “bear with as able”. The reaction is usually over in a short time and is well worth the healing that results. Plus, it is a sure sign that the supplements are doing their job and working to help restore your body to natural health!


4. Slow Down The Detox.